Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Uniform operators


Authors: Hsiao Lan Wang and Joseph G. Stampfli
Journal: Trans. Amer. Math. Soc. 289 (1985), 163-169
MSC: Primary 47A15; Secondary 47A65, 47B35
MathSciNet review: 779057
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general representation theorem for uniform operators is obtained which enables one to verify a conjecture of Cowen and Douglas in the presence of a mild additional restriction.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A15, 47A65, 47B35

Retrieve articles in all journals with MSC: 47A15, 47A65, 47B35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0779057-0
PII: S 0002-9947(1985)0779057-0
Keywords: Uniform operator, cyclic vector, invariant subspace, Toeplitz operator
Article copyright: © Copyright 1985 American Mathematical Society